# SDR DALA2025011300277

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI: 53-21-43-01 SEAT TRACK CORROSION LBL 43.5 FORWARD OF FRAME 22 (M)(P). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0559:5321-2021/005 00360 REPAIRED REF ER/A 622665-14 PRI REV 0, REV 1 AND FINAL ER/A 622665-14 REV ORIGINAL. REPLACED FWD SECTION WITH REPLACE SLICE SECTION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0559:5321-2021/005 00360 REPAIRED REF ER/A 622665-14 PRI REV 0, REV 1 AND FINAL ER/A 622665-14 REV ORIGINAL. REPLACED FWD SECTION WITH REPLACE SLICE SECTION CLOSING REQUIREMENTS RII: INSPECTOR 00891001. CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 0750595)
